Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have a annular tear in disc. Pain getting worst. Taking pain killer. Treatment?

hello i have an annular tear in disc was working and injured myslf the pain is getting worse and worse im living on pain killers, ive just had a quadriple bypass and my back is slowing my recovery i cant handle the pain anymore i walk and then feels like my back is locked ive gone from panadiene forte for last few years to tramadol and now that doesnt really work now, i dont know what else to do apart from creams, and heat packs can you help me please
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. It is hard to deal with the pain from disc problems especially annular tear in the disc if it is impinging on any nerve roots. I wonder if you have undergone physiotherapy and if it has been recommended. I suggest that you consult a good neurosurgeon to determine if you will do well with medications or the therapy is necessary. Sometimes, the frustration and depression can add to the back pain, and I wonder if you also need to see a psychiatrist.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor